Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

July 4, 2012Walker County, Whitfield County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 4, 2012, 2:30 PM EDT for Walker County, Whitfield County, Georgia. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 4, 2012, 2:30 PM EDT (18:30 UTC)
Expired
Jul 4, 2012, 3:00 PM EDT
In force
30 min
Issued by
NWS Atlanta, GA

Counties Walker County, GA, Whitfield County, GA

The radar

The Northeast Alabama radar (KHTX), 93 km from the middle of the area, began a volume at 18:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 4, 2:55 PM EDTTSTM WND DMG2 Nne Dalton, GAEMERGENCY MANAGER REPORTED ALL TRAFFIC LIGHTS DOWN AT HIGHWAY 71 AND THE NORTH DALTON BYPASS. TIME OF EVENT ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.5 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2012-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 278 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2012-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
278 J/kg
Mixed-layer CIN
-166 J/kg
Mixed-layer LCL
1036 m above ground
0-6 km bulk shear
2 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

623 
WWUS82 KFFC 041830
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
230 PM EDT WED JUL 4 2012

GAZ001>004-041900-
230 PM EDT WED JUL 4 2012

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND FREQUENT 
LIGHTNING IN WHITFIELD...WALKER...CATOOSA AND DADE COUNTIES UNTIL 
300 PM EDT...

AT 226 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM VARNELL TO RISING FAWN...MOVING SOUTHEAST
AT 20 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WHITFIELD...WALKER...CATOOSA AND DADE COUNTIES THROUGH 300 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE TUNNEL
HILL...VARNELL...WOOD STATION...BEAUMONT...ROCK SPRING...COOPER
HEIGHTS...RISING FAWN...CLOUDLAND CANYON STATE PARK...NOBLE...ROCKY
FACE...DAWNVILLE...CEDAR GROVE...LINWOOD...MILL CREEK AND DALTON.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3485 8527 3495 8492 3483 8485 3481 8486
      3480 8484 3479 8487 3475 8485 3471 8486
      3471 8493 3469 8491 3461 8512 3460 8550
      3471 8557 3485 8559
TIME...MOT...LOC 1828Z 333DEG 16KT 3484 8497 3477 8522
          3476 8548

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 4, 1:50 PM EDT, 40 minutes earlier.

Area forecast discussion, Jul 4, 1:50 PM EDT, 40 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
150 PM EDT WED JUL 4 2012

.UPDATE...
CURRENT FORECAST CONTINUES TO LOOK GOOD...NO CHANGES AND NO MORNING
UPDATE PLANNED AT THIS TIME. 12Z FFC SOUNDING MODIFIED FOR MID-UPPER
90 DEGREE SURFACE TEMPERATURE SHOWS MODERATE WARMING ABOVE 600MB WITH
SLIGHT COOLING BELOW YIELDING NOTICEABLY LESS INSTABILITY FOR THIS
AFTERNOON. STILL...ENOUGH INSTABILITY IS GENERATED AND NO CAPPING
INVERSION IS EVIDENT...SO SCATTERED THUNDERSTORMS ARE STILL EXPECTED
LATER THIS AFTERNOON...WITH ISOLATED SEVERE STORMS POSSIBLE.

&&

.PREV DISCUSSION... /ISSUED 738 AM EDT WED JUL 4 2012/

PREV DISCUSSION...

SHORT TERM /TODAY THROUGH THURSDAY/...
/ISSUED 319 AM EDT WED JUL 4 2012/
AFTERNOON AND EVENING CONVECTION EXPECTED EACH DAY IN THE SHORT
TERM. CWA REMAINS ON THE EASTERN EDGE OF UPPER LEVEL RIDGE THAT IS
CENTERED OVER THE MIDWEST AND WITH BEING ON THE EASTERN EDGE ITS
JUST NOT STRONG ENOUGH TO SUPPRESS CONVECTION. SHORTWAVE IS LOCATED
ACROSS THE EASTERN TENNESSEE VALLEY AND WILL PUSH INTO THE CAROLINAS
TODAY. ALTHOUGH THE BULK OF THE IMPACTS WILL LIKELY BE ACROSS THE
CAROLINAS...WITH THE PROXIMITY OF THE SHORTWAVE AND SFC TROUGH
ACROSS CENTRAL GEORGIA EXPECT DIURNALLY DRIVEN THUNDERSTORMS AGAIN
THIS AFTERNOON AND EVENING. SIMILAR TO YESTERDAY...HIRES MODELS ARE
PICKING UP ON AFTERNOON ACTIVITY BUT MAYBE SLIGHTLY MORE SCATTERED
THAN YESTERDAY. MID RANGE CHANCE POPS ACROSS MUCH OF THE CWA TODAY
AND EVEN THOUGH POPS TURNED OUT TO BE HIGHER YESTERDAY...BASED OFF
OF THE LACK OF STORMS ON MONDAY AFTER A BUSY DAY ON SUNDAY...JUST
COULDNT GO ABOVE THESE CHANCE POPS. STARTING TO SOUND LIKE A BROKEN
RECORD...BUT PLENTY OF INSTABILITY THIS AFTERNOON WITH MUCAPE
VALUES OF 2000-3000 J/KG AND SPC HAS THE CWA IN 5 PERCENT RISK FOR
HAIL AND WIND. ISOLATED SEVERE STORMS WILL ONCE AGAIN BE POSSIBLE.
WITH EVENING ACTIVITIES PLANNED FOR THE FOURTH OF JULY AND
ADDITIONAL PEOPLE OUTSIDE...FOLKS SHOULD STILL MAKE SURE THEY ARE
TUNED TO THE WEATHER GIVEN THUNDERSTORM POTENTIAL THIS AFTERNOON AND
EVENING. EVEN WITH SHORTWAVE SHIFTING OFF THE CAROLINA COAST BY
THURSDAY...WE WILL REMAIN ON THE EAST SIDE OF THE RIDGE THAT HAS NOT
BEEN STRONG ENOUGH TO SUPPRESS CONVECTION. IT APPEARS TO BE A
SIMILAR STORY IN TERMS OF CONVECTION POTENTIAL FOR THURSDAY.

OVERALL TEMPS YESTERDAY WERE ON THE WARMER SIDE OF GUIDANCE.
CONTINUED THIS TREND TODAY WITH MAX TEMPS...WHILE OVERNIGHT LOWS ARE
CLOSE TO A MAV/MET BLEND. ALTHOUGH CONDITIONS REMAIN BELOW HEAT
ADVISORY CRITERIA...WITH MID TO UPPER 90S EXPECTED ACROSS THE
CWA...ITS STILL IMPORTANT TO FOLLOW THE HEAT SAFETY RULES.

11

LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
/ISSUED 319 AM EDT WED JUL 4 2012/
THE MODELS ARE IN GOOD AGREEMENT IN THE EXTENDED PERIODS.  THE UPPER
LEVEL RIDGING SHIFTS WEST OVER THE CENTRAL PLAINS THROUGH THE
WEEKEND.  SEVERAL WEAK IMPULSES TRAVERSE THE SOUTHEAST THROUGH THE
UPPER FLOW...PROVIDING FOCUS FOR MAINLY DIURNALLY DRIVEN
CONVECTION.  A BROAD LONGWAVE TROUGH SETS UP OVER THE EASTERN U.S.
BY EARLY NEXT WEEK THROUGH THE END OF THE EXTENDED PERIOD.  AT THE
SFC...WEAK SURFACE BOUNDARY REMAINS IN CLOSE PROXIMITY TO THE
FORECAST AREA...EVENTUALLY SAGGING SOUTH AS A BACKDOOR COLD FRONT
SUN NIGHT...BECOMING STATIONARY ACROSS THE CENTRAL OR SOUTHERN GA
THROUGH TUE.  WITH GOOD MOISTURE TO TAP INTO...PRECIPITABLE WATER
REMAINS NEAR 2 INCHES...AND PLENTY OF INSTABILITY...SURFACE CAPES
GREATER THAN 1000 EACH AFTERNOON WILL CONTINUE CHANCE OF MAINLY
AFTERNOON AND EVENING CONVECTION EACH DAY. DAYTIME TEMPERATURES WILL
CONTINUE 5 DEGREES OR SO ABOVE NORMAL WITH NEAR NORMAL LOWS.

ATWELL

AVIATION...
18Z UPDATE...
VFR CONDITIONS ARE EXPECTED OUTSIDE OF CONVECTION THROUGH 08Z.
ISOLATED TO SCATTERED AREAS OF MVFR VISIBILITIES ARE EXPECTED
BETWEEN 08Z AND 14Z...BUT ONLY TAF SITES I EXPECT TO BE IMPACTED
WOULD BE KAHN AND KMCN. ISOLATED TO SCATTERED CONVECTION ALREADY
DEVELOPING IN NORTHWEST GEORGIA. THIS TREND SHOULD CONTINUE WITH
ISOLATED TO SCATTERED CONVECTION SPREADING SOUTH AND EAST THROUGH
02Z...TAPERING OFF QUICKLY AFTER 02Z. WINDS WILL REMAIN WEST BETWEEN
5 AND 10KT THROUGH 00Z...THEN DIMINISH TO 5 KT OR LESS.

//ATL CONFIDENCE...18Z UPDATE...
HIGH ALL ELEMENTS EXCEPT MEDIUM CONFIDENCE AT BEST CONCERNING
CHANCES FOR THUNDER LATE THIS AFTERNOON INTO THE EVENING.

20

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          98  71  99  71 /  40  40  40  20
ATLANTA         95  75  95  75 /  40  40  40  20
BLAIRSVILLE     90  68  91  66 /  40  40  40  20
CARTERSVILLE    97  68  97  70 /  40  40  40  20
COLUMBUS        95  74  96  74 /  40  40  40  20
GAINESVILLE     94  73  96  73 /  40  40  40  20
MACON           96  73  96  73 /  40  40  40  20
ROME            98  70  98  70 /  30  30  30  20
PEACHTREE CITY  95  69  96  69 /  40  40  40  20
VIDALIA         96  75  96  76 /  40  40  40  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...20
LONG TERM....17
AVIATION...20
Hazardous weather outlook, Jul 4, 5:43 AM EDT, 8 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
543 AM EDT WED JUL 4 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-050945-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
543 AM EDT WED JUL 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...
ISOLATED SEVERE STORMS POSSIBLE THIS AFTERNOON AND EVENING ACROSS
NORTH AND CENTRAL GEORGIA.

.SYNOPSIS...
WEAK IMPULSES IN THE UPPER LEVEL FLOW OF AN UPPER LEVEL RIDGE OVER
THE CENTRAL PLAINS WILL CONTINUE TO MOVE ACROSS THE SOUTHEAST
TODAY AS A WEAK TROUGH OF LOW PRESSURE AT THE SURFACE REMAINS
STATIONARY ACROSS PORTIONS OF CENTRAL GEORGIA.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM THE ISOLATED SEVERE THUNDERSTORMS WILL BE
QUARTER SIZED HAIL...DAMAGING WINDS...LIGHTNING...AND BRIEF HEAVY
RAIN. THE BEST TIME FOR THUNDERSTORM DEVELOPMENT WILL MID
AFTERNOON THROUGH EVENING.

.DISCUSSION...
A WEAK SURFACE TROUGH AND HIGH INSTABILITY WILL ACT AS A FOCUS FOR
SCATTERED THUNDERSTORM DEVELOPMENT WITH ISOLATED SEVERE STORMS
POSSIBLE. CONTINUED COLD MID LEVEL TEMPERATURES AND JUST ENOUGH
FLOW ALOFT WILL ALLOW FOR LARGE HAIL IN THE STRONGER STORMS. IN
ADDITION...MOST STORMS WILL BE CAPABLE OF PRODUCING STRONG TO
SEVERE WIND GUSTS DUE TO THE PRESENCE OF ENHANCED DOWNDRAFT
PARAMETERS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
A SERIES OF SHORTWAVES WILL CONTINUE TO MOVE THROUGH THE REGION...
ENHANCING THE THUNDERSTORM POTENTIAL THURSDAY AFTERNOON. GENERALLY
SCATTERED COVERAGE IS EXPECTED FOR MOST AREAS THIS WEEKEND WITH
STORMS BECOMING FOCUSED IN THE VICINITY OF A SOUTHWARD SAGGING
SURFACE BOUNDARY MONDAY AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jul 4, 1:54 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
154 PM EDT WED JUL 4 2012

GAZ001>003-041830-
154 PM EDT WED JUL 4 2012

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND FREQUENT
LIGHTNING IN WALKER...CATOOSA AND DADE COUNTIES UNTIL 230 PM EDT...

AT 149 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM GRAYSVILLE TO STEPHENSVILLE...MOVING
SOUTHEAST AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WALKER...CATOOSA AND DADE COUNTIES THROUGH 230 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE INDIAN SPRINGS...
GRAYSVILLE...FORT OGLETHORPE...LAKEVIEW...CHATTANOOGA VALLEY...
FAIRVIEW...STEPHENSVILLE...NEW ENGLAND...TRENTON...BOYNTON...
CHICKAMAUGA...SALEM...BLUE SPRING...RINGGOLD AND CLOUDLAND CANYON
STATE PARK. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3494 8499 3491 8502 3488 8501 3486 8506
      3482 8506 3482 8513 3472 8517 3471 8511
      3461 8541 3474 8557 3475 8557 3478 8558
      3486 8559 3491 8559 3495 8538 3499 8527
      3499 8504
TIME...MOT...LOC 1753Z 310DEG 21KT 3496 8511 3488 8529
          3484 8554
Special weather statement, Jul 4, 2:30 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
230 PM EDT WED JUL 4 2012

GAZ001>004-041900-
230 PM EDT WED JUL 4 2012

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND FREQUENT
LIGHTNING IN WHITFIELD...WALKER...CATOOSA AND DADE COUNTIES UNTIL
300 PM EDT...

AT 226 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM VARNELL TO RISING FAWN...MOVING SOUTHEAST
AT 20 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WHITFIELD...WALKER...CATOOSA AND DADE COUNTIES THROUGH 300 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE TUNNEL
HILL...VARNELL...WOOD STATION...BEAUMONT...ROCK SPRING...COOPER
HEIGHTS...RISING FAWN...CLOUDLAND CANYON STATE PARK...NOBLE...ROCKY
FACE...DAWNVILLE...CEDAR GROVE...LINWOOD...MILL CREEK AND DALTON.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3485 8527 3495 8492 3483 8485 3481 8486
      3480 8484 3479 8487 3475 8485 3471 8486
      3471 8493 3469 8491 3461 8512 3460 8550
      3471 8557 3485 8559
TIME...MOT...LOC 1828Z 333DEG 16KT 3484 8497 3477 8522
          3476 8548

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 8:24 PM EDTSpecial Weather StatementFFCMurray36 min
Jul 3, 8:42 PM EDTSpecial Weather StatementFFCDawson, Pickens33 min
Jul 3, 8:58 PM EDTSpecial Weather StatementFFCGilmer, Pickens32 min
Jul 3, 11:23 PM EDTSpecial Weather StatementFFCEmanuel37 min
Jul 4, 1:54 PM EDTSpecial Weather StatementFFCCatoosa, Dade, Walker36 min
Jul 4, 3:01 PM EDTSpecial Weather StatementFFCMurray, Whitfield29 min
Jul 4, 3:08 PM EDTSpecial Weather StatementFFCChattooga, Floyd, Gordon37 min
Jul 4, 3:15 PM EDTSevere Thunderstorm WarningFFCGordon, Murray, Whitfield30 min
Jul 4, 3:39 PM EDTSpecial Weather StatementFFCPolk36 min
Jul 4, 4:20 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb40 min
Jul 4, 4:26 PM EDTSpecial Weather StatementFFCHaralson, Polk34 min
Jul 4, 4:43 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson47 min
Jul 4, 4:52 PM EDTSevere Thunderstorm WarningFFCPaulding27 min
Jul 4, 5:02 PM EDTSpecial Weather StatementFFCClayton28 min
Jul 4, 5:05 PM EDTSpecial Weather StatementFFCCobb25 min
Jul 4, 5:12 PM EDTSevere Thunderstorm WarningFFCClayton, Fulton48 min
Jul 4, 5:15 PM EDTSpecial Weather StatementFFCTalbot30 min
Jul 4, 5:25 PM EDTSpecial Weather StatementFFCMorgan35 min
Jul 4, 5:26 PM EDTSpecial Weather StatementFFCFayette34 min
Jul 4, 5:31 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette44 min
Jul 4, 5:42 PM EDTSpecial Weather StatementFFCClayton33 min
Jul 4, 5:50 PM EDTSpecial Weather StatementFFCWhite25 min
Jul 4, 5:52 PM EDTSevere Thunderstorm WarningFFCClayton, Henry, Spalding38 min
Jul 4, 6:04 PM EDTSpecial Weather StatementFFCHenry26 min
Jul 4, 6:11 PM EDTSevere Thunderstorm WarningFFCPike, Spalding49 min
Jul 4, 6:17 PM EDTSpecial Weather StatementFFCWhite28 min
Jul 4, 6:19 PM EDTSpecial Weather StatementFFCWilkes26 min
Jul 4, 6:22 PM EDTSpecial Weather StatementFFCMeriwether38 min
Jul 4, 6:34 PM EDTSevere Thunderstorm WarningFFCSpalding30 min
Jul 4, 6:35 PM EDTSevere Thunderstorm WarningFFCFayette15 min
Jul 4, 6:38 PM EDTSpecial Weather StatementFFCMorgan37 min
Jul 4, 6:43 PM EDTSevere Thunderstorm WarningFFCMeriwether47 min
Jul 4, 7:18 PM EDTSpecial Weather StatementFFCMorgan27 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.